# SDR ABXA9701343

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5755271
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 35R IS CRACKED AT STA 259.  INSTALLED NEW LONGERON SECTION IAW DC-8 SRM 51-3-2, 51-1-20D AND 51-1-8.
